Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: chestnut31
  • February 2, 2007
  • 09:35 PM

I am supposedly a diabetic. Yes, my blood sugar count gets really high. The thing is when my blood sugar count is 400 or more, I feel great. It is when it is what doctors consider perfect like 100 when I feel terrible. 100 or lower, I suffer from headaches, blurred vision, constant thirst, and frequent urination. I need help in solving this problem. I was placed on Metformin 1000mg a day. That only raises my blood sugar count. I was a gestational diabetic before on two occassions. Am I a diabetic or is there something else going on. Also, I sweat really bad at night and have constant fevers during the night with a rapid pulse. Please help me I feel terrible and fatigue all the time.

Reply Flag this Discussion

1 Replies:

  • it is probably a good idea to have your blood sugars checked by a fasting blood glucose test and have an A1C blood test also. This will determine if you are a diabetic or not.The symptoms that you have when your blood sugar is low is what may be called pseudohypoglycemia.you experience hypo symptoms because your body is use to high BG levels and the sudden drop in your levels causes your body to recognize this.If you have a blood glucose monitor you should check your sugars for a while at 0300 in the morning to see if they are dropping also.What does not make sense is that you are saying you are getting symptoms of a high blood sugar when your levels are low.Is this right?
    Anonymous 42,789 Replies
    • February 4, 2007
    • 00:39 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?